MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; FEMORAL HEAD

ONKOS SURGICAL ELEOS; FEMORAL HEAD
Lot Number 1719308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by (b)(6) an onkos distributor, that a 60-year-old female patient with poor bone quality suffered from hip joint instability.The surgeon, doctor (b)(6), converted the hip joint to a total hip arthroplasty during the revision surgery on (b)(6) 2024.All inspection and manufacturing data was reviewed for lot# 1719308; the lot was found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.
 
Event or Problem Description
It was reported by (b)(6) , an onkos distributor, that a 60-year-old female patient with poor bone quality suffered from hip joint instability.The surgeon, doctor (b)(6), converted the hip joint to a total hip arthroplasty during the revision surgery on (b)(6) 2024.

Brand Name
ELEOS
Common Device Name
FEMORAL HEAD
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key18726875
Report Number3013450937-2024-00028
Device Sequence Number20230708
Product Code KRO
UDI-Device IdentifierB27826012804E0
UDI-PublicB27826012804E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1719308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2024
Date Device Manufactured07/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight72 KG